MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not been returned to steris endoscopy for evaluation.The device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with this lot.A steris endoscopy representative discussed the reported event with user facility personnel and determined that the facility does not actuate the needle deployment prior to use, as specified in the device instructions for use.The instructions for use include the following statements: "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end." steris endoscopy has provided in-service training on the use of the device, specifically confirming deployment prior to introduction to the scope.There have been no further issues reported.
 
Event or Problem Description
Reference user facility medwatch # (b)(4), which reported the carr-locke injection needle failed to deploy during procedural use.The device was immediately replaced with another carr-locke injection needle, and the procedure was completed.There were no injuries associated with the reported event.

Brand Name
CARR-LOCKE INJECTION NEEDLE
Common Device Name
INJECTION NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
MDR Report Key9548275
Report Number1528319-2020-00001
Device Sequence Number3414186
Product Code FCG
UDI-Device Identifier00816765011898
UDI-Public(01)00816765011898
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number1911648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1